Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

I gave my 3 ½ year old loratadine and then realized she was also coughing and had a fever before I could take it away it was gone. I gave her a multi-symptom cold medicine and now I am afraid that they should not have been combined.

I believe what you are indicating here is that you gave your child both a multi-symptom cold medication as well as loratadine.

As stated before, the FDA does not recommend giving any child cough or cold medications. She would most likely be more drowsy or lethargic after taking these two medications. Be careful when giving children any medications. Double and triple check the drug and dose.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.